# SDR AALA201710259021

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 26,472 hours, 10,361 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Intake Duct
- Condition: Contaminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF OIL IN APU AIR INTAKE AFTER INSPECTION, CAUSING ODOR IN CABIN.  CLEANED OIL FROM INTAKE AND PERFORMED INSPECTION IAW AMM.
